New criteria for canonical number systems

Volume 111 / 2004

Shigeki Akiyama, Hui Rao Acta Arithmetica 111 (2004), 5-25 MSC: 11A63, 37B10. DOI: 10.4064/aa111-1-2


  • Shigeki AkiyamaDepartment of Mathematics
    Faculty of Science
    Niigata University
    Ikarashi 2-8050
    Niigata 950-2181, Japan
  • Hui RaoDepartment of Mathematics
    Faculty of Science
    Wuhan University
    430072, Wuhan, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image